Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

IBS patients, dark red, purple spots on fore-arms, gets bigger and disappears, taking clavix75. Advice?

Dear Dr. Sir, I am getting dark red purple spots on my both fore-arms for the last six months or so.These slowly get bigger in size,fade out & disappear.I was taking Clavix75, Coversyl 4mg & Tonact 10 (Atorva 10) daily.I have stooped taking Clavix 75 for the lat one month or so.The intensity of these spots has reduced but this problem is not disappearing.I am mail of 66yrs 5months.I am A chronic patient of IBS (C).Kindly advice. J.S.Kalsi (India)
Asked On : Fri, 15 Jun 2012
Answers:  2 Views:  386
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Mr. Kalsi,
Thanks for writing in.
In your case, the first I'd like to rule out is a bleed due to aspirin and clopidogrel. I would suggest that a bleeding time and platelet function tests be done. However, there is no antidote to these drugs. If these tests are normal, they can be senile purpura also. This is a condition in which the skin becomes loose with age and the underlying blood vessels rupture with minimal trauma.
I would suggest you see a physician as soon as possible and get these tests done. Please do not restart Plavix till then.
Answered: Fri, 15 Jun 2012
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Thanks for writing to us.
The dark purple spots on your forearms might bbe related to an allergy, dermatitis, sun tan or age spots. A direct examination is needed to diagnose the problem. Please consult your dermatologist for the same.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor